MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE HANDPIECE WITH FAN SPRAY TIP; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE HANDPIECE WITH FAN SPRAY TIP; LAVAGE, JET
Catalog Number 0210118000
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the there was a hair on the instrument inside the sterile package upon opening the package.There was no patient impact, no clinically significant delay, and no adverse consequences.
 
Event or Problem Description

Brand Name
INTERPULSE HANDPIECE WITH FAN SPRAY TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
highway #3, km 130.2
kalamazoo MI 49001
MDR Report Key7600756
Report Number0001811755-2018-01062
Device Sequence Number13858865
Product Code FQH
UDI-Device Identifier34546540144257
UDI-Public34546540144257
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210118000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2018
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1